# SDR DALA2025081906216

- Difficulty date: August 15, 2025
- Submitted: August 20, 2025
- Operation: Air carrier
- Aircraft: N126DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50045
- Aircraft time: 15,266 hours, 7,109 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE GOUGES ON WTBF SUPPORT STRUCTURE AT FR38, BETWEEN RBL25 AND RBL30. REMOVED AND REPLACED WING TO BODY SUPPORT P/N: C02381124-002, PO :1049347 IAW A220 ASRP BD500-A-J51-42-21-00AAA-078A-A. AT FR 38 RH SIDE BETWEEN RBL 25 AND RBL 30. (LP# 1145374)
